Special Issue "Statistical Methods in Financial Mathematics"

A special issue of Mathematics (ISSN 2227-7390).

Deadline for manuscript submissions: closed (31 January 2017)

Special Issue Editors

Guest Editor
Prof. Dr. Indranil SenGupta

Department of Mathematics, North Dakota State University, NDSU Dept # 2750, Minard Hall 408, Fargo, North Dakota 58108-6050, USA
Website | E-Mail
Phone: +1 (701) 231-9544
Fax: +1 (701) 231-7598
Interests: mathematical finance; stochastic processes; mathematical modeling
Guest Editor
Dr. Diganta Mukherjee

Indian Statistical Institute, Kolkata
Website | E-Mail
Interests: modeling financial asset prices in oligopolistic markets; option pricing with levy process
Guest Editor
Dr. Rituparna Sen

Indian Statistical Institute, Chennai
Website | E-Mail
Interests: functional data analysis; high dimensional statistics; financial econometrics; multivariate time series
Guest Editor
Dr. Sourish Das

Chennai Mathematical Institute
Website | E-Mail
Interests: financial mathematics; statistics; bayesian methodology; MCMC

Special Issue Information

Dear Colleagues,

Statistical methodology has become an essential part of modern day applications of financial mathematics. From mean-variance optimization to calculation of Value-at-Risk using Copula model or pricing an exotic options using statistical simulation technique; statistical techniques are routinely used. This Special Issue will focus on the application of most advanced statistical methods in financial mathematics.

Dr. Indranil SenGupta
Dr. Diganta Mukherjee
Dr. Rituparna Sen
Dr. Sourish Das
Guest Editors

Manuscript Submission Information

Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as short communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are thoroughly refereed through a single-blind peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Mathematics is an international peer-reviewed open access monthly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. The Article Processing Charge (APC) for publication in this open access journal is 350 CHF (Swiss Francs). Submitted papers should be well formatted and use good English. Authors may use MDPI's English editing service prior to publication or during author revisions.

Keywords

  • Capital Asset Pricing
  • Copula Models
  • Financial Derivative
  • Fractional Brownian Motion
  • High Frequency Trading
  • Risk
  • Statistical Analysis
  • Stochastic Processes
  • Stochastic Calculus
  • Value at Risk
  • Volatility Models

Published Papers

There is no accepted submissions to this special issue at this moment.
Back to Top